Volume 3 Number 3 (May 2013)
Home > Archive > 2013 > Volume 3 Number 3 (May 2013) >
IJAPM 2013 Vol.3(3): 182-187 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2013.V3.202

Existence Theorem for Semilinear Impulsive Functional Differential Equations with Nonlocal Conditions

Haydar Akça, Jamal Benbourenane, and Valéry Covachev
Abstract—The existence, uniqueness and continuous dependence of a mild solution of a Cauchy problem for semilinear impulsive first and second orderfunctional differential-equations with nonlocal conditions in general Banach spaces are studied. Methods of fixed point theorems, of a C0 semigroup of operators and the Banach contraction theorem are applied.

Index Terms—Functional-differential equations,impulsive, mild solution, nonlocal conditions, semilinear.

H. Akça and J. Benbourenane are with Applied Sciences and Mathematics Department, College of Arts and Sciences, Abu Dhabi University, P.O. Box 59911, Abu Dhabi, UAE (e-mail: Haydar.Akca@adu.ac.ae, Jamal.Benbourenane@adu.ac.ae).
V. Covachev is with the Department of Mathematics & Statistics, College of Science, P.O. Box 36, Sultan Qaboos University, Muscat 123, Oman, on leave from the Institute of Mathematics, Bulgarian Academy of Sciences, Sofia, Bulgaria (e-mail: covachev@hotmail.com, valery@squ.edu.om.).

Cite:Haydar Akça, Jamal Benbourenane, and Valéry Covachev, "Existence Theorem for Semilinear Impulsive Functional Differential Equations with Nonlocal Conditions," International Journal of Applied Physics and Mathematics vol. 3, no. 3, pp. 182-187, 2013.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • Apr 02, 2020 News!

    The paper published in Vol 10, No 2 has received dois from Crossref

  • Mar 25, 2020 News!

    Vol 10, No 2 has been published with online version     [Click]

  • Dec 13, 2019 News!

    The paper published in Vol 10, No 1 has received dois from Crossref

  • Dec 05, 2019 News!

    Vol 10, No 1 has been published wi th online version   [Click]

  • Read more>>